# SDR DXTA20082925

- Difficulty date: March 8, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N752QS
- Make and model: Gulstm 200
- Aircraft serial: 152
- Aircraft time: 728 hours, 428 cycles
- Engine: Pwc PW306A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Adapter
- Condition: Dirty
- Location: Nlg Tow
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH TO ASE, SELECTED GEAR DOWN AND GOT RED HASH MARKS ON NOSE GEAR.  TROUBLESHOT SYSTEM FOUND ON VISUAL  INSPECTION OF NOSE GEAR TOW ADAPTOR WOULD NOT SPIN TO THE DOWN POSITION.  REMOVED TOW ADAPTOR, CLEANED DEBRIS, LUBED, INSTALLED, OPS CHECK GOOD.  CHECKED FOR GROUND THROUGH DCU TO GEAR BOTH GROUND CHECKS GOOD.  DCU OPS CHECK AND LAND GEAR EXTENSION WARNING SYSTEM OPS CHECKS GOOD.  DCU OPS CHECK AND LAND GEAR EXTENSION WARNING SYSTEM OPS CHECKS GOOD.  VISUAL INSPECTION GOOD REF. G200 MM 31-50-05 AND 32-60-00.
